# SDR AALA201705029032

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 19,696 hours, 7,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT SIGN LIGHT BEZEL AFT LEFT DOOR DETACHED. REPLACED AFT RIGHT DOOR EXIT LIGHT BEZEL.
